# SDR MWEA010999

- Difficulty date: June 18, 2001
- Submitted: June 21, 2001
- Operation: Air carrier
- Aircraft: N400ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45727
- Aircraft time: 87,107 hours, 83,631 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Skin
- Part number: 59114013
- Condition: Cracked
- Location: Fwd Door Jamb
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED IN LOWER AFT CORNER OF FORWARD AIRSTAIR DOOR JAMB.  --  REMOVED DAMAGE AND INSTALLED DOUBLER AND FILLER.
